# SDR CALA2018082701854

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 91,724 hours, 12,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE CABIN A4 GALLEY AREA,  ALL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY M33409 AND OP TESTS CARRIED OUT,  FOUND NORMAL IAW AMM 33-51-06-960-8, 03, REV 83.
